# SDR 96ZZZX5014

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38V
- Make and model: Beech B200
- Aircraft serial: BB1412
- System (JASC): 3442 · Weather Radar System
- Part: Art Sensor
- Part number: ART2100
- Condition: Malfunction
- Location: Radar Ant Stab
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW RADAR UPGRADE.  ANTENNA STABILIZATION TOO SENSITIVE.  RADAR PAINTS HEAVY LEFT/RIGHT.  AUTOTILT DROPS ANTENNA.  BENDIX/KING OFFERED NEW SOFTWARE LEVEL.
